# SDR ASAA9980043

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAI - AFTER ARRIVAL OF FLIGHT 115, CREW REPORTED THE L1 DOOR WAS DIFFICULT TO OPEN. LUBRICATED DOOR OPERATING MECHANISM AND OPERATED NORMALLY. (M)
